# SDR 8324875

- Difficulty date: June 28, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N832CA
- Make and model: Beech 1900D
- Aircraft serial: UE406
- Aircraft time: 6,107 hours, 8,221 cycles
- Engine: Pwa PT6A6
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 4520020
- Part serial: RS1862551
- Condition: Burned
- Location: Panel Lights
- Part time: 6,107 hours, 8,221 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

OVERHEAD/SIDE PANEL LIGHTS WENT OUT, FOLLOWED BY SMOKE FROM CAPTAINS SIDE PANEL.
